2 doctors weighed in:

Hi, i was on Depo-Provera my last shot was feb2012. I haven't got my period 4 a year, brown blood for 3days now. A week after unprotected. Could i be pregnant?

2 doctors weighed in
Dr. Adam Levy
Obstetrics & Gynecology

In brief: Possibly

Yes it is possible.
Please see your doctor, get a preg test and see her/him for your lack of periods. You could have something going on that needs treatment.

In brief: Possibly

Yes it is possible.
Please see your doctor, get a preg test and see her/him for your lack of periods. You could have something going on that needs treatment.
Dr. Adam Levy
Dr. Adam Levy
Thank
Dr. Devin Namaky
Obstetrics & Gynecology

In brief: UPT

Take a pregnancy test in another week.
And whether you are pregnant or not, see a gynecologist as 8 months without a period is a long time, even after depot.

In brief: UPT

Take a pregnancy test in another week.
And whether you are pregnant or not, see a gynecologist as 8 months without a period is a long time, even after depot.
Dr. Devin Namaky
Dr. Devin Namaky
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors